top of page
Disprin Direct

Disprin Direct

£1.99Price

Disprin Direct relieves pain, reduces fever and inflammation.

Suitable for: Adults and children 16 years and over.
Active ingredients: Aspirin 300mg

 

Disprin Direct can be used for the relief of mild to moderate pain including:
 

  • migraines  
  • symptoms of cold and flu  
  • fever  
  • period pain  
  • sore throat  
  • sciatica and neuralgia  
  • migraine  
  • lumbago & rheumatic pain  
  • toothache

 

Suitable for

  • 16 soluble tablets

    How to use

    Read the enclosed leaflet before using this medicine.

    Adults and children 16 years and over: Disperse 1 to 3 tablets of Disprin Direct on your tongue without water. Repeat the dose every 4 hours if needed, but do not exceed 13 tablets in 24 hours.

    If symptoms persist, consult your doctor.

    Hazards and Cautions

    Before taking this product:

    Contains aspirin. Do not give to children aged under 16 years, unless on the advice of a doctor.

    Do not take Disprin Direct if:
     

    • You suffer from haemophilia
    • You have or have had a stomach ulcer
    • You are under 16 (unless advised by your doctor)
    • You are breastfeeding



    •  

    Speak to your doctor or pharmacist before taking Disprin Direct if:
     

    • You are asthmatic, allergic to aspirin or any of the ingredients or pregnant
    • You are taking other medicines
  • Product Information Leaflet